# SDR DALA2017071305385

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONG NR 12L ON STA Y=1437 AT AFT ACCESSORY COMPARTMENT. SPLICE AND LONGERON 12L WAS REMOVED AND NEW SECTION LONGERON AND NEW SPLICE REPAIR WAS DRILLED AND ADJUSTED PER SRM 51-30-2 AND 51-30-5, 53-02 FIG18, AND NEW LONGERON AND NEW SPLICE WERE TREATED AND PAINT PER SRM 51-10-3 PAR14,21, SPLICE AND NEW SECTION LONGERON AND NEW SPLICE REPAIR WERE INSTALLED PER SRM 51-30-2, 51-30-5.
